Alert archive / Ohio / Gale Warnings in 2009
Gale Warning 12, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Oct 6, 2009, 4:32 AM EDT. It took effect at Oct 6, 2009, 10:00 PM EDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2009, 4:32 AM EDT (08:32 UTC)
- In effect from
- Oct 6, 2009, 10:00 PM EDT
- Expired
- Oct 7, 2009, 8:10 PM EDT
- In force
- 22 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
492 WHUS71 KCLE 060832 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 432 AM EDT TUE OCT 6 2009 LEZ061-142>149-162>169-061645- /O.UPG.KCLE.GL.A.0006.091007T0400Z-091008T0400Z/ /O.NEW.KCLE.GL.W.0012.091007T0400Z-091008T0100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 432 AM EDT TUE OCT 6 2009 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING FOR ALL OF LAKE ERIE FROM MIDNIGHT TONIGHT TO 9 PM WEDNESDAY. SOUTHWEST TO WEST WINDS WILL INCREASE TO 40 KNOTS TONIGHT AND CONTINUE INTO WEDNESDAY MORNING FOLLOWING THE PASSAGE OF A STRONG COLD FRONT. WAVES WILL INCREASE TO 8 TO 12 FEET TONIGHT AND 11 TO 15 FEET ON WEDNESDAY. WINDS AND WAVES WILL DECREASE LATER WEDNESDAY AND WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS WILL OCCUR. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
7 follow-up statements
927 WHUS71 KCLE 061320 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 920 AM EDT TUE OCT 6 2009 LEZ061-142>149-162>169-062130- /O.CON.KCLE.GL.W.0012.091007T0400Z-091008T0100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 920 AM EDT TUE OCT 6 2009 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM EDT WEDNESDAY. SOUTHWEST TO WEST WINDS WILL INCREASE TO 40 KNOTS TONIGHT AND CONTINUE INTO WEDNESDAY MORNING FOLLOWING THE PASSAGE OF A STRONG COLD FRONT. WAVES WILL INCREASE TO 8 TO 12 FEET TONIGHT AND 11 TO 15 FEET ON WEDNESDAY. WINDS AND WAVES WILL DECREASE LATER WEDNESDAY AND WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS WILL OCCUR. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
984 WHUS71 KCLE 061921 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 321 PM EDT TUE OCT 6 2009 LEZ142-143-162-163-070330- /O.EXT.KCLE.GL.W.0012.091007T0200Z-091008T0100Z/ /O.NEW.KCLE.LO.Y.0007.091007T0400Z-091008T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 321 PM EDT TUE OCT 6 2009 ...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 PM EDT WEDNESDAY... ...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT WEDNESDAY NIGHT... THE GALE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 PM EDT WEDNESDAY. THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT WEDNESDAY NIGHT. WINDS WILL TURN TO THE WEST SOUTHWEST AND INCREASE TO 40 KNOTS TONIGHT AS A STRONG COLD FRONT MOVES ACROSS LAKE ERIE. THE WAVES WILL INCREASE TO 5 TO 8 FEET TONIGHT AND 7 TO 11 FEET EARLY WEDNESDAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE UNTIL WEDNESDAY EVENING. AS A RESULT OF THE GALE FORCE WINDS...THE WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE WILL DROP BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS ARE EXPECTED TO DROP BELOW THE CRITICAL MARK SHORTLY AFTER MIDNIGHT AND ARE EXPECTED TO PLUNGE TO APPROXIMATELY 2 FEET BELOW THE CRITICAL MARK TOWARD DAYBREAK. WATER LEVELS WILL REMAIN BELOW THE CRITICAL MARK UNTIL LATE WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-070330- /O.EXT.KCLE.GL.W.0012.091007T0200Z-091008T0100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 321 PM EDT TUE OCT 6 2009 ...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 PM EDT WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 PM EDT WEDNESDAY. WINDS WILL TURN TO THE WEST SOUTHWEST AND INCREASE TO 40 KNOT GALES TONIGHT AS A STRONG COLD FRONT MOVES ACROSS LAKE ERIE. THE WAVES WILL INCREASE TO 8 TO 12 FEET TONIGHT AND TO 11 TO 15 FEET EARLY WEDNESDAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE UNTIL WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
939 WHUS71 KCLE 070203 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 PM EDT TUE OCT 6 2009 LEZ142-143-162-163-071015- /O.CON.KCLE.GL.W.0012.000000T0000Z-091008T0100Z/ /O.CON.KCLE.LO.Y.0007.091007T0400Z-091008T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 1003 PM EDT TUE OCT 6 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT WEDNESDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT WEDNESDAY. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT. A STRONG COLD FRONT WILL MOVE EAST ACROSS LAKE ERIE OVERNIGHT. SOUTHWEST WINDS WILL BECOME WEST BEHIND THE FRONT AND INCREASE TO 40 KNOTS GALES. WESTERLY GALES TO 40 KNOTS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON AND THEN DIMINISH DURING THE EVENING HOURS. WAVES IN THE WESTERN BASIN WILL BUILD TO 5 TO 8 FEET TONIGHT AND 7 TO 10 FEET ON WEDNESDAY. AS A RESULT OF THE GALE FORCE WINDS...THE WATER LEVELS IN THE WESTERN BASIN OF LAKE ERIE WILL DROP BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. AT 10 PM THE WATER LEVEL AT TOLEDO WAS 26 INCHES ABOVE CHART DATUM OR 27 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION WHICH IS CURRENTLY 1 INCH BELOW CHART DATUM. WATER LEVELS ARE FORECAST TO FALL BELOW THE CRITICAL MARK DURING THE EARLY MORNING HOURS AND TO BETWEEN 30 AND 40 INCHES BELOW CHART DATUM WEDNESDAY MORNING. WATER LEVELS ARE NOT EXPECTED TO CLIMB BACK ABOVE THE CRITICAL MARK TILL LATE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-071015- /O.CON.KCLE.GL.W.0012.000000T0000Z-091008T0100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1003 PM EDT TUE OCT 6 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT WEDNESDAY. A STRONG COLD FRONT WILL MOVE EAST ACROSS LAKE ERIE OVERNIGHT. SOUTHWEST WINDS WILL BECOME WEST BEHIND THE FRONT AND INCREASE TO 40 KNOTS GALES. WESTERLY GALES TO 40 KNOTS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON AND THEN DIMINISH DURING THE EVENING HOURS. WAVES ON LAKE ERIE WILL BUILD TO AS MUCH AS 9 TO 12 FEET OVERNIGHT AND 12 TO 16 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
996 WHUS71 KCLE 070831 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 431 AM EDT WED OCT 7 2009 LEZ142-143-162-163-071630- /O.CON.KCLE.GL.W.0012.000000T0000Z-091008T0100Z/ /O.CON.KCLE.LO.Y.0007.000000T0000Z-091008T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 431 AM EDT WED OCT 7 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR THE WESTERN BASIN OF LAKE ERIE. WEST GALES TO 40 KNOTS WILL GRADUALLY DIMINISH THIS AFTERNOON AND EVENING. WAVES WILL AVERAGE 8 TO 12 FEET THIS MORNING AND SUBSIDE TO 5 TO 8 FEET BY THIS EVENING. AS A RESULT OF THE GALES...WATER LEVELS ON THE WESTERN BASIN WILL REMAIN BELOW THE CRITICAL MARK FOR SAFE NAVIGATION TODAY AND EARLY TONIGHT. AT 4 AM THE WATER LEVEL AT TOLEDO WAS ABOUT 18 INCHES BELOW CHART DATUM OR ABOUT 19 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS WILL CONTINUE TO FALL AND BOTTOM OUT 30 TO 35 INCHES BELOW CHART DATUM TODAY. THIS WILL LEAVE SOME SHALLOW SECTIONS OF THE WESTERN BASIN EXPOSED. WATER LEVELS WILL BEGIN TO REBOUND LATE THIS AFTERNOON AS THE WIND DIMINISHES AND WATER LEVELS WILL BE BACK ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER BOAT AND EXPERIENCE SHOULD REMAIN IN HARBOR. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-071630- /O.CON.KCLE.GL.W.0012.000000T0000Z-091008T0100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 431 AM EDT WED OCT 7 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. WEST GALES TO 45 KNOTS WILL GRADUALLY DIMINISH TO 35 KNOTS BY LATE AFTERNOON AND 15 TO 25 KNOTS TONIGHT. WAVES WILL AVERAGE 12 TO 16 FEET TODAY AND SUBSIDE TO 5 TO 8 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER BOAT AND EXPERIENCE SHOULD REMAIN IN HARBOR. && $$
737 WHUS71 KCLE 071331 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 AM EDT WED OCT 7 2009 LEZ142-143-162-163-072145- /O.CON.KCLE.GL.W.0012.000000T0000Z-091008T0100Z/ /O.CON.KCLE.LO.Y.0007.000000T0000Z-091008T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 931 AM EDT WED OCT 7 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. WEST GALES TO 40 KNOTS WILL GRADUALLY DIMINISH THIS AFTERNOON AND EVENING. THE WAVES OF 7 TO 10 FEET WILL GRADUALLY SUBSIDE TO 5 TO 8 FEET BY THIS EVENING. AT 9 AM THE WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE WAS 38 INCHES BELOW CHART DATUM...WHICH IS MORE THEN 3 FEET BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THIS WILL LEAVE SOME SHALLOW SECTIONS OF THE WESTERN BASIN EXPOSED. WATER LEVELS WILL BEGIN TO RISE LATE THIS AFTERNOON AS THE WIND DIMINISHES AND WATER LEVELS WILL BE BACK ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER BOAT AND EXPERIENCE SHOULD REMAIN IN HARBOR. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-072145- /O.CON.KCLE.GL.W.0012.000000T0000Z-091008T0100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 931 AM EDT WED OCT 7 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. WEST GALES TO 45 KNOTS WILL GRADUALLY DIMINISH TO 35 KNOTS BY LATE AFTERNOON AND 15 TO 25 KNOTS TONIGHT. WAVES WILL AVERAGE 12 TO 16 FEET THIS AFTERNOON AND SUBSIDE TO 5 TO 8 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER BOAT AND EXPERIENCE SHOULD REMAIN IN HARBOR. && $$
725 WHUS71 KCLE 071931 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 PM EDT WED OCT 7 2009 LEZ142-143-080345- /O.CAN.KCLE.GL.W.0012.000000T0000Z-091008T0100Z/ /O.NEW.KCLE.SC.Y.0145.091007T1931Z-091008T0800Z/ /O.CAN.KCLE.LO.Y.0007.000000T0000Z-091008T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 331 PM EDT WED OCT 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN CANCELLED. WINDS HAVE DIMINISHED ON THE WESTERN BASIN OF LAKE ERIE. THIS EVENING WEST WINDS OF 15 TO 25 KNOTS WILL BECOME SOUTHWEST AND DIMINISH TO 10 TO 15 KNOTS LATE TONIGHT. THE WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET LATE TONIGHT. AT 2 PM THE WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE WAS 2 INCHES ABOVE CHART DATUM...OR 3 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS WILL HOVER NEAR THE CRITICAL MARK EARLY THIS EVENING...BUT CONTINUE TO RISE THROUGH THE OVERNIGHT HOURS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. MARINERS TRAVELING ON THE WESTERN BASIN OF LAKE ERIE THIS EVENING SHOULD CONTACT THE COAST GUARD FOR THE EXACT WATER LEVEL. && $$ LEZ162-163-072045- /O.CAN.KCLE.GL.W.0012.000000T0000Z-091008T0100Z/ /O.CAN.KCLE.LO.Y.0007.000000T0000Z-091008T0400Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 331 PM EDT WED OCT 7 2009 ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. WINDS HAVE DIMINISHED ON THE WESTERN BASIN OF LAKE ERIE. WEST WINDS OF 15 TO 25 KNOTS THIS EVENING WILL BECOME SOUTHWEST AND DIMINISH TO 10 TO 15 KNOTS LATE TONIGHT. THE WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 1 TO 3 FEET. AT 2 PM THE WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE WAS 2 INCHES ABOVE CHART DATUM...OR 3 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS WILL HOVER NEAR THE CRITICAL MARK EARLY THIS EVENING...BUT CONTINUE TO RISE THROUGH THE OVERNIGHT HOURS. MARINERS TRAVELING ON THE WESTERN BASIN OF LAKE ERIE THIS EVENING SHOULD CONTACT THE COAST GUARD FOR THE EXACT WATER LEVEL. $$ LEZ061-144>149-164>169-080100- /O.CON.KCLE.GL.W.0012.000000T0000Z-091008T0100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 331 PM EDT WED OCT 7 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. WEST GALES TO 35 KNOTS WILL GRADUALLY DIMINISH TO 15 TO 25 KNOTS TONIGHT. WAVES OF 10 TO 14 FEET THIS EVENING WILL GRADUALLY SUBSIDE TO 5 TO 7 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER BOAT AND EXPERIENCE SHOULD REMAIN IN HARBOR. && $$
623 WHUS71 KCLE 080010 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 810 PM EDT WED OCT 7 2009 LEZ145>149-080230- /O.CAN.KCLE.GL.W.0012.000000T0000Z-091008T0100Z/ /O.NEW.KCLE.SC.Y.0146.091008T0010Z-091008T0800Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 810 PM EDT WED OCT 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE GALE WARNING HAS BEEN CANCELLED. THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. WINDS HAVE DECREASED ACROSS LAKE ERIE BUT WEST WINDS WILL REMAIN IN THE 15 TO 25 KNOT RANGE INTO THE OVERNIGHT HOURS. WAVES WILL GRADUALLY DECREASE FROM 5 TO 7 FEET THROUGH THE OVERNIGHT WITH 2 TO 4 FEET EXPECTED TOWARD SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-144-164>169-080115- /O.CAN.KCLE.GL.W.0012.000000T0000Z-091008T0100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 810 PM EDT WED OCT 7 2009 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DECREASED BELOW GALES ACROSS LAKE ERIE BUT WEST WINDS WILL REMAIN IN THE 15 TO 25 KNOT RANGE INTO THE OVERNIGHT HOURS. $$ LEZ142-143-080115- /O.CAN.KCLE.SC.Y.0145.000000T0000Z-091008T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 810 PM EDT WED OCT 7 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DECREASE BELOW SMALL CRAFT CRITERIA. WINDS ARE EXPECTED TO DROP TO 5 TO 15 KNOTS OVERNIGHT ALLOWING WAVES TO SUBSIDE TO 1 TO 3 FEET. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Oct 6, 4:21 AM EDT, 11 minutes earlier.
Area forecast discussion, Oct 6, 4:21 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
421 AM EDT TUE OCT 6 2009
.SYNOPSIS...
DEEP LOW PRESSURE WILL MOVE THROUGH THE CENTRAL PART OF THE GREAT
LAKES TONIGHT AND PUSH A STRONG COLD FRONT RAPIDLY EAST ACROSS OUR
AREA. HIGH PRESSURE WILL MOVE UP THE OHIO VALLEY LATE WEDNESDAY AND
WEDNESDAY NIGHT. ANOTHER STRONG COLD FRONT IS EXPECTED TO MOVE EAST
ACROSS THE REGION FRIDAY WITH HIGH PRESSURE THEN BUILDING INTO THE
UPPER OHIO VALLEY BY SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM TUESDAY EVENING/...
INCREASING FLOW AT ALL LEVELS OF THE ATMOSPHERE WILL SPREAD
INCREASING AND LOWERING OF CLOUDS ACROSS THE CWA TODAY. QUESTION IS
HOW FAR EAST SHRA WILL OCCUR BY THE END OF THE DAY AND WHETHER
AIRMASS WILL BECOME UNSTABLE ENOUGH FOR TSRA. THINKING OF PREVIOUS
FORECAST STILL LOOKS IN LINE SO ONLY MINOR CHANGES NEEDED SUCH AS TO
ADD IN A BIT MORE RESOLUTION TO PRECIP THREAT AS THE DAY PROGRESSES.
&&
.SHORT TERM /6 PM TUESDAY EVENING THROUGH FRIDAY NIGHT/...
STRONG COLD FRONT TO RACE ACROSS MOST OF CWA THROUGH 06Z TONIGHT.
CATEGORICAL POPS REMAIN FOR BAND OF SHRA/TSRA TO ACCOMPANY THE
FRONT. STRONG COLD ADVECTION WITH 850 MB FLOW UP TO 60 KTS NEAR LERI
SETS THE STAGE FOR STRONG WINDS...SO WIND HEADLINES MAY NEEDED AS
GUSTS OF 50 MPH POSSIBLE...BUT WILL DEFER TO BEST COLLABORATION. DRY
SLOT QUICKLY MOVES IN BEHIND THE FRONT SO CONVECTIVE PRECIP SHOULD
BE DONE SOON AFTER FROPA. WRAP MOISTURE QUICKLY ARRIVES SO SCT SHRA
AIDED BY LAKE ENHANCEMENT SHOULD BE DEVELOPING BY
DAYBREAK...ESPECIALLY IN THE NORTH. STRONG FLOW AND HIGH PRESSURE
BUILDING IN FROM THE SW SHOULD PUSH SHRA THREAT INTO JUST THE
SNOWBELT FOR THE AFTERNOON. SHRA SHOULD END IN THE SNOWBELT BY
MIDNIGHT WED NIGHT AS DRIER AIR AND SUBSIDENCE WINS OUT.
BRIEF PERIOD OF DRY WEATHER SHOULD OCCUR INTO MIDDAY THU. FAST
MOVING MID AND UPPER FLOW WILL BRING MOISTURE BACK INTO THE WEST BY
LATE THU WITH THREAT FOR SHRA BY LATE IN THE DAY STILL LOOKING
POSSIBLE. SHRA AND POSSIBLE TSRA CONTINUE TO LOOK LIKELY TO SPREAD
WEST TO EAST THU NIGHT AND FRI. MODELS DIFFER ON STRENGTH OF LOW
ALONG THE FRONT BUT BOTTOM LINE IS GOOD SURGE OF GULF MOISTURE
COMBINED WITH ANOTHER STRONG COLD FRONT SHOULD MEAN WIDESPREAD
PRECIP. DIFFERENCE IN TAPERING OFF OF THE PRECIP FOR FRI NIGHT BY
THE MODELS. WILL ADJUST POPS TO SHOW BETTER CHANCE FOR THE EAST HALF
FRI NIGHT.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
SOME MODELS DIFFERENCES ON THE TRACK AND STRENGTH OF THE SURFACE LOW
ON FRIDAY BUT MODELS ARE SIMILAR OVER THE WEEKEND AND INTO EARLY
NEXT WEEK AS THE TROUGH ALOFT DEEPENS AND COLDER AIR PUSHES
SOUTHEAST IN SEVERAL SURGES. OBVIOUSLY THE FIRST SURGE WILL COME
FRIDAY NIGHT INTO SATURDAY. THE ECMWF IS HINTING AT A SECONDARY COLD
FRONT. NOT SURE ABOUT A SPECIFIC FRONT/TROUGH BUT CLOUDS AND A FEW
LAKE EFFECT SHOWERS WILL LIKELY PERSIST...ESPECIALLY ACROSS NE OH/NW
PA. FLOW APPEARS TO BACK ON SUNDAY AS THE SURFACE HIGH SLIDES SOUTH
OF THE AREA. THIS COULD SEND ANY LAKE EFFECT TOWARD BUFFALO AND
RESULT IN A DRY DAY ALTHOUGH CLOUDS MAY BE INCREASING AHEAD OF THE
NEXT SHORT WAVE.
GFS APPEARS TO STRONG WITH THE DEVELOPING SURFACE LOW ON MONDAY BUT
WILL LIKELY BE A CLOUDY DAY WITH AT LEAST A CHANCE FOR SHOWERS AS
THE NEXT SHORT WAVE SWINGS THROUGH THE DEEPENING TROUGH. THE MORE
RAIN WE GET ON MONDAY THE MORE TEMPERATURES WILL BE SUPPRESSED AND
TEMPERATURES COULD VERY WELL HOLD IN THE 40S. POTENTIAL FOR SOME WET
SNOW MONDAY NIGHT ACROSS THE SNOWBELT BUT WILL WAIT FOR MORE MODEL
CONSISTENCY BEFORE PUTTING IT INTO THE FORECAST 7 DAYS OUT.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
HIGH CLOUDS SPREADING ACROSS THE AREA WITH SOME MIDDLE CLOUDS
EXPECTED TO DEVELOP AS SSE FLOW INCREASES THIS MORNING AND EARLY
AFTERNOON. SHOWERS COULD WILL DEVELOP FROM WEST TO EAST LATER THIS
AFTERNOON AND EARLY THIS EVENING AHEAD OF THE COLD FRONT WITH A
LINE OF SHOWERS EXPECTED WITH FRONTAL PASSAGE THIS EVENING. MODELS
NOT INDICATING MUCH INSTABILITY BUT WHEN PUSH COMES TO SHOVE THERE
IS OFTEN ENOUGH UPWARD MOTION FOR A FEW LIGHTING FLASHES. WILL
MENTION CB IN THE WESTERN TAFS WITH FRONTAL PASSAGE. WIND WILL
PICK UP NOTICEABLY AFTER FRONTAL PASSAGE AND ULTIMATELY THERE
COULD BE A A SEVERAL HOUR PERIODS WITH GUSTS OVER 40 KNOTS LATER
TONIGHT AND EARLY WEDNESDAY.
.OUTLOOK...MVFR CONDITIONS LIKELY WEDNESDAY FOR NE OH/NW PA IN
LAKE EFFECT CLOUDS AND SHOWERS. NON VFR CONDITIONS DEVELOPING
THURSDAY NIGHT AND CONTINUING FRIDAY WITH RAIN. NON-VFR CONDITIONS
WILL LIKELY LINGER SATURDAY WITH CLOUDS/SHOWERS.
&&
.MARINE...
WILL BE RELATIVELY TRANQUIL ON THE LAKE... AT LEAST FOR A FEW MORE
HOURS. THE WSW WIND CONTINUES TO SLOWLY DIMINISH ON THE EAST END OF
THE LAKE AND THE SOUTH FLOW HAS DEVELOPED ELSEWHERE. SOUTH FLOW WILL
INCREASE TODAY AHEAD OF THE DEEPENING LOW WHICH WILL TRACK ACROSS
THE UPPER MIDWEST AND CENTRAL GREAT LAKES...A FAVORABLE TRACK FOR
WIND ON LAKE ERIE. WIND WILL REALLY RAMP UP WITH FRONTAL PASSAGE
TONIGHT FROM WEST TO EAST AND STRONGEST SURGE WILL COME A FEW HOURS
AFTER THE FRONT AS THE ISALLOBARIC SURGE PUSHES ACROSS THE LAKE FROM
WEST TO EAST. 40 KNOT GALES SEEM LIKELY. WINDS WILL SLOWLY DECREASE
ON WEDNESDAY FROM WEST TO EAST BUT IT WILL TAKE UNTIL EVENING FOR
THE GALES TO END ON THE EAST END OF THE LAKE.
STILL SOME MODEL DIFFERENCES IN THE STRENGTH AND TRACK OF THE NEXT
LOW PRESSURE SYSTEM ON FRIDAY. FORECAST IS BASED ON THE MAJORITY OF
THE MODELS WITH A RELATIVELY WEAK SURFACE LOW TRACKING ACROSS THE
EASTERN GREAT LAKES. THE OPERATIONAL GFS CONTINUES TO PUT A STRONGER
LOW ACROSS THE CENTRAL GREAT LAKES WHICH WOULD RESULT IN HIGHER
WINDS/WAVES. TROUGH ALOFT DEEPENS AND COLD ADVECTION INCREASES OVER
THE WEEKEND AND EXPECT THE LAKE TO CONTINUE TO BE QUITE CHOPPY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM MIDNIGHT TONIGHT TO 9 PM EDT WEDNESDAY FOR
LEZ061-142>149-162>169.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Oct 5, 5:00 AM EDT, 23 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 500 AM EDT MON OCT 5 2009 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060900- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 500 AM EDT MON OCT 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG WINDS ARE POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-060900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 500 AM EDT MON OCT 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GALE FORCE WINDS ARE POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 3:19 PM EDT | Wind Advisory | CLE | Ashtabula, Cuyahoga, Erie, Geauga, Hancock, Huron and 12 more | 22 hr |
| Oct 6, 3:21 PM EDT | Low Water Advisory | CLE | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.